Optimal control of discrete and differential inclusions with distributed parameters in the gradient form


Mahmudov E. , Unal M. E.

JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS, vol.18, no.1, pp.83-101, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.1007/s10883-012-9135-6
  • Title of Journal : JOURNAL OF DYNAMICAL AND CONTROL SYSTEMS
  • Page Numbers: pp.83-101

Abstract

This paper is devoted to optimization of so-called first-order differential (P (C) ) inclusions in the gradient form on a square domain. As a supplementary problem, discrete-approximation problem (P (A) ) is considered. In the Euler-Lagrange form, necessary and sufficient conditions are derived for the problems (P (A) ) and partial differential inclusions (P (C) ), respectively. The results obtained are based on a new concept of locally adjoint mappings. The duality theorems are proved and duality relation is established.